# SDR AALA201910289009

- Difficulty date: September 30, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,776 hours, 7,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON LOWER SILL AT FR68, S23L, AFT GALLEY. PERFORMED PERMANENT REPAIR ON FR68 AT LEVEL STR 23L AFT GALLEY IAW SRM 53-41-14-300-001.
